Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the representation of a number as the sum of a prime and two squares of square-free numbers

Tom 182 / 2018

Christopher Hooley Acta Arithmetica 182 (2018), 201-229 MSC: Primary 11P32. DOI: 10.4064/aa8514-9-2016 Opublikowany online: 26 January 2018

Streszczenie

Let ${\Upsilon }(n)$ be the number of representations of $n$ as the sum of a prime and the squares of two square-free numbers. Then we find an asymptotic positive lower bound for ${ \Upsilon }(n)$ that implies that all sufficiently large numbers $n$ have such a representation.

Autorzy

  • Christopher HooleySchool of Mathematics
    Cardiff University
    Senghennydd Road
    Cardiff CF24 4AG, United Kingdom

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek